International Journal of Science and Research (IJSR)
Mathematics
Downloads: 127 | Views: 856
Mathematics, India, Volume 3 Issue 7, July 2014
Pages: 1509 - 1512Study of Five Dimensional Models in Kaluza-Klein Space-Time in the Frame Work of Saez and Ballester
Kalpana Pawar Mody | Rishikumar Agrawal
Downloads: 127 | Views: 758
Mathematics, India, Volume 3 Issue 8, August 2014
Pages: 649 - 655Socialistic Decision Making Approach for Bipolar Fuzzy Soft H-Ideals over Hemi Rings
Dr. R. Nagarajan | Dr. K. Venugopal
Downloads: 127 | Views: 740
Mathematics, India, Volume 3 Issue 11, November 2014
Pages: 1395 - 1398Coincidence and Common Fixed Point Theorems for Nonlinear Contractive in Intuitionistic Fuzzy Metric Space
A. D. Singh | Ram Milan Singh | R. S. Chandel
Downloads: 127 | Views: 769
Mathematics, India, Volume 3 Issue 11, November 2014
Pages: 837 - 841Application of Fuzzy If-Then Rule in a Fuzzy Graph with Modus Ponens
Dr. G. Nirmala | S. Prabavathi
Downloads: 127 | Views: 1273
Mathematics, India, Volume 3 Issue 12, December 2014
Pages: 2095 - 2101On Certain Inequalities Pertaining to I-Function
V.G.Gupta | Nawal Kishor Jangid
Downloads: 127 | Views: 817
Mathematics, Indonesia, Volume 4 Issue 2, February 2015
Pages: 1607 - 1609Caustic Effect of 3D Transparent Object Using Backward and Forward Ray Tracing
Liza Setyaning Pertiwi | Endang Triwahyuni | Rena Marhaini Simbolon
Downloads: 127 | Views: 895
Mathematics, India, Volume 4 Issue 2, February 2015
Pages: 2074 - 2081Hybrid Crossover - Mutation Pair for Genetic Algorithm in Solving Fuzzy Shortest Path Problem - Predominant and Subordinate Ants
V. Anusuya | R. Kavitha
Downloads: 127 | Views: 941
Mathematics, India, Volume 4 Issue 3, March 2015
Pages: 2408 - 2410Matrix Representation of Hanoi Graphs
Rajesh Kumar.C | Uma Maheswari.S
Downloads: 127 | Views: 874
Mathematics, India, Volume 4 Issue 4, April 2015
Pages: 278 - 283On Pre-p-Continuity Where p {L, M, R, S}
M. Priyadarshini | R. Selvi | P. Thangavelu
Downloads: 127 | Views: 711
Mathematics, India, Volume 4 Issue 5, May 2015
Pages: 1921 - 1924Zeros of Polar Derivative with Respect to A Real Number
G. L. Reddy | K. Anoosha | K. Sravani